skin-hair-icon
Excessive Hairfall
Hello Doctor My Grandmother is 75 years old and she is taking medicines for Tuberculosis and some skin problems. These days she is going incurring so much hairfall. She is worried about it, and it would be great if you suggest some ways in which this problem could be overcommed! Thanks in Advance :)
46 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sandeep Gupta
Dermatologist 14 yrs exp Delhi

Free 3 day follow up

Chat Now

₹350 for 24 hrs

This may be telogen effluvium due to tuberculosis and medicine Wait hair should come back Give high protein and iron diet
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.